Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 360, NWS Fort Worth, TX

July 10, 2007Grayson County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jul 10, 2007, 9:44 AM CDT for Grayson County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 10, 2007, 9:44 AM CDT (14:44 UTC)
Expired
Jul 10, 2007, 12:45 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Grayson County, TX

What was reported inside it

TimeReportWhereRemark
Jul 10, 10:10 AM CDTFLASH FLOODSherman, TXCHOCTAW CREEK OVER A COUNTY ROAD AND FLOODING ON HIGHWAY 11 AT FM 1417.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 2.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1846 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1846 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 101446
FFWFWD
TXC181-101745-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
944 AM CDT TUE JUL 10 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GRAYSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1245 PM CDT

* AT 944 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A THUNDERSTORM WITH VERY HEAVY RAIN OVER SOUTHWESTERN GRAYSON
  COUNTY...SOUTH OF COLLINSVILLE. MOVEMENT WAS SOUTHEAST AT 25 MPH.

RAINFALL FROM THIS STORM WILL COMBINE WITH RUNOFF FROM THE EARLIER 
HEAVY RAIN TO CONTINUE THE THREAT OF FLASH FLOODING. CREEKS... 
DITCHES...STREETS AND INTERSECTIONS...AND LOW LYING AREAS WILL BE 
MOST VULNERABLE TO FLASH FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.

LAT...LON 3343 9692 3342 9641 3373 9638 3378 9693

$$
2 follow-up statements
000 
WGUS74 KFWD 101556
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1056 AM CDT TUE JUL 10 2007

TXC181-101745-
GRAYSON TX-
1056 AM CDT TUE JUL 10 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
GRAYSON COUNTY...

AT 1055 AM CDT..THE HEAVY RAINFALL HAD MOVED SOUTHEAST OUT OF 
GRAYSON COUNTY. LIGHT RAIN EXTENDED FROM SOUTH OF BELLS TO EAST OF 
VAN ALSTYNE.

THE GRAYSON COUNTY SHERIFFS OFFICE REPORTED CONTINUED FLOODING ALONG 
CHOCTAW CREEK AND ALONG HIGHWAY 11.

ALTHOUGH THE HEAVY RAIN HAS ENDED...RUNOFF FROM THE EARLIER HEAVY 
RAIN WILL CONTINUE THE FLOODING OF CREEKS AND STREAMS...HIGHWAYS AND 
UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE 
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO 
FLOODING.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO 
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER 
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. 
REMEMBER...TURN AROUND...DONT DROWN.

LAT...LON 3343 9692 3342 9641 3373 9638 3378 9693

$$
000 
WGUS74 KFWD 101738
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1237 PM CDT TUE JUL 10 2007

TXC181-101747-
GRAYSON TX-
1237 PM CDT TUE JUL 10 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1245 PM CDT FOR GRAYSON
COUNTY...

ANY REMAINING HIGH WATER WILL DRAIN DOWN DURING THE NEXT HOUR OR SO. 
ADDITIONAL FLOODING PROBLEMS ARE EXPECTED UNTIL RAIN RETURNS TO THE 
AREA.


LAT...LON 3343 9692 3342 9641 3373 9638 3378 9693

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 6:05 AM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jul 10, 6:05 AM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
605 AM CDT TUE JUL 10 2007

.AVIATION...
605 AM CDT

CURRENT AREA OF CONVECTION WILL LIKELY REMAIN NORTH OF METROPLEX...
BUT A SHOWER COULD COME WITHIN 10NM OF A METRO TAF SITE BEFORE
COMPLEX SHIFTS EAST. CI/CS DEBRIS MAY SLOW EROSION OF ST/SC THIS
MORNING...WILL EXTEND MVFR CONDITIONS. POTENTIAL FOR AFTERNOON
CONVECTION WITH VERY UNSTABLE BL AND OUTFLOW-AIDED SFC FOCUS. THINK
BULK OF ACTIVITY WILL REMAIN NE OF TAF SITES...AND WILL REFRAIN FROM
MENTION OF CB/VCTS. FWS VWP SHOWING 30+ KTS ABOVE 2KFT AGL. VERTICAL
MIXING WILL RESULT IN GUSTS OF 20+ KTS AT THE SFC. 25

&&

.UPDATE...
549 AM CDT

ISSUED FLASH FLOOD WATCH FOR NORTHEASTERN PARTS OF NORTH TEXAS.
THIS MAY NEED TO BE EXPANDED SOUTH IF COMPLEX OF STORMS ATTAINS
MORE ORGANIZATION DURING THE NEXT COUPLE HOURS. OTHERWISE ADJUSTED
QPF/POP GRIDS TO REFLECT THE HIGHER RAIN CHANCES. TR.92

&&

.PREV DISCUSSION...
417 AM CDT

A COMPACT UPPER LEVEL LOW IS CURRENTLY MOVING SOUTHEAST INTO
EASTERN OKLAHOMA AND IS RESPONSIBLE FOR THE WIDESPREAD CONVECTION
OVER CENTRAL OKLAHOMA THIS MORNING. MODELS SHOW THE BRUNT OF THE
CONVECTIVE ACTIVITY REMAINING IN OKLAHOMA TODAY...BUT DO SHOW A
SHORTWAVE TROUGH AXIS AIDING IN SOME LIFT OVER NORTH TEXAS. AT THE
LEAST WE WILL SEE ISOLATED TO WIDELY SCATTERED SHOWERS AND
STORMS DEVELOP THIS MORNING IN RESPONSE TO THIS FORCING.

HOWEVER...THERE ARE SOME SERIOUS CONCERNS THAT THE CONVECTION OVER
OKLAHOMA WILL CONSOLIDATE INTO A MCS AND MOVE SOUTH AND POSSIBLY
EVEN SOUTHWEST INTO NORTH TEXAS LATE THIS MORNING AND AFTERNOON.
MESOSCALE CONVECTIVE SYSTEMS IMMERSED IN HIGH INSTABILITY AND WEAK
WIND SHEAR MOVE TOWARD THE DIRECTION OF THE LOW LEVEL WINDS AND
HIGHER INSTABILITY. AT THIS TIME...HAVE PLACED LIKELY POPS ACROSS
THE N/NE ZONES. IT IS UNCLEAR JUST HOW FAR SOUTH OR SOUTHWEST
THE OKLAHOMA CONVECTION WILL MAKE IT AND HAVE TAPERED POPS OFF TO
SLIGHT CHANCE IN THE SOUTHERN CWA. WE MAY NEED TO CONSIDER A FLOOD
WATCH SHOULD A MCS EVENT APPEAR IMMINENT...BUT AS OF 4 AM
CONFIDENCE IS JUST TOO LOW. WILL MENTION HEAVY RAIN AND MARGINAL
SEVERE WEATHER THREAT OVER THE NORTHERN ZONES IN THE HWO.

OTHERWISE...PROVIDED THAT A WIDESPREAD CONVECTIVE EVENT DOES NOT
DISRUPT DAYTIME HEATING TODAY...WE WILL SEE VERY WARM TEMPERATURES
WITH SW LOW LEVEL FLOW BOOSTING LOW LEVEL THICKNESS VALUES. HEAT
INDEX VALUES WILL ALSO FLIRT WITH 105 DEGREES. WE DID NOT GO WITH
A HEAT ADVISORY FOR THE METROPLEX DUE TO THE POSSIBILITY OF RAIN
COOLED OUTFLOWS ALLOWING FOR LOW TEMPERATURES TONIGHT REACHING THE
MID 70S.

WILL CONTINUE TO KEEP SOME CHANCE POPS GOING IN THE FORECAST FOR
TONIGHT OVER THE N/NW CWA AS NORTHWEST FLOW ALOFT MAY BRING A MCS
OR REMNANT CONVECTION FROM THE TX PANHANDLE IN AFTER MIDNIGHT.
ALSO A STALLED OUT FRONT ALONG THE RED RIVER MAY HELP TO FIRE UP
SOME SCATTERED NOCTURNAL STORMS AS WELL. AFTER TONIGHT...MODELS
SHOW INCREASING HEIGHTS AS THE SUBTROPICAL RIDGE STRENGTHENS OVER
THE STATE. THE CHANCES OF RAIN WILL DIMINISH FOR WEDNESDAY THROUGH
FRIDAY DUE TO INCREASED SUBSIDENCE. HIGH TEMPERATURES WILL ALSO
WARM INTO THE MID 90S FOR MANY LOCATIONS AND IT WILL STAY HUMID.

THE UPPER HIGHS INFLUENCE WILL BE BRIEF...AS IT SLIDES BACK TO THE
WEST LATE FRIDAY AND STRONG NORTHWEST FLOW ALOFT RESUMES OVER THE
REGION. WE CONTINUED THE CHANCE OF RAIN FRIDAY NIGHT AND INTO
SATURDAY AS A SHORTWAVE MOVES THROUGH. THIS WILL ALSO BRING A WEAK
FRONT (STRONG BY JULY STANDARDS) THROUGH NORTH TEXAS SATURDAY
WHICH WILL BRING SOME DRIER AND MORE COMFORTABLE AIR TO THE
REGION. LOWS MAY ACTUALLY DIP INTO THE 60S IN OUTLYING AREAS.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  95  76  95  77  96 /  40  30  40  20  10
WACO, TX              94  75  95  75  96 /  20  10  20  10  10
PARIS, TX             90  73  91  73  93 /  90  30  40  20  20
DENTON, TX            95  74  95  74  96 /  50  40  40  20  10
MCKINNEY, TX          94  73  94  73  95 /  60  30  40  20  20
DALLAS, TX            94  78  95  78  95 /  50  30  40  20  10
TERRELL, TX           94  74  94  74  95 /  50  20  30  20  10
CORSICANA, TX         94  74  94  74  95 /  30  20  30  10  10
TEMPLE, TX            93  75  95  74  95 /  20  10  20  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: TXZ092>095-104>107-123.

&&

92/25/82
Hazardous weather outlook, Jul 10, 6:00 AM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
600 AM CDT TUE JUL 10 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
600 AM CDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A CHANCE OF THUNDERSTORMS TODAY...MAINLY ALONG AND NORTH OF
I-20. SOME OF THE STRONGER STORMS MAY PRODUCE WIND GUSTS IN EXCESS
OF 50 MPH...AS WELL AS SMALL HAIL. IN ADDITION...A FLASH FLOOD WATCH
IS IN EFFECT UNTIL 3 PM FOR LOCATIONS ALONG AND TO THE NORTH OF A
LINE FROM GAINESVILLE...TO PLANO...TO EMORY WHERE WIDESPREAD HEAVY
RAINFALL IS POSSIBLE THIS MORNING.  ELSEWHERE...RUNOFF FROM LOCALLY
HEAVY RAIN MAY RESULT IN MORE LOCALIZED FLOODING OF FLOOD PRONE
AREAS.

VERY WARM TEMPERATURES AND ELEVATED HUMIDITY WILL RESULT IN
AFTERNOON HEAT INDEX VALUES AS HIGH 105 DEGREES.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY. AFTER A BRIEF
RESPITE...A RARE SUMMERTIME COLD FRONT WILL APPROACH NORTH TEXAS
FRIDAY OR SATURDAY...BRINGING ANOTHER CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR
EVENING...PRIMARILY NORTH OF I-20.

25/92

In the hours before

Special weather statement, Jul 10, 8:03 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
803 AM CDT TUE JUL 10 2007

TXZ094-105-101330-
FANNIN TX-HUNT TX-
803 AM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN FANNIN COUNTY
  NORTHERN HUNT COUNTY

AT 803 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF BONHAM...MOVING SOUTHEAST
AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...CELESTE...
COMMERCE...LEONARD AND WOLFE CITY.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3327 9628 3335 9628 3336 9633 3339 9635
      3351 9620 3333 9597 3324 9587 3312 9610
      3311 9615
Local storm report, Jul 10, 8:08 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
808 AM CDT TUE JUL 10 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 AM     FLASH FLOOD      2 N SHERMAN             33.65N  96.61W
07/10/2007                   GRAYSON            TX   BROADCAST MEDIA

            HIGHWAY 91 FLOODED BETWEEN SHERMAN AND DENISON
Special weather statement, Jul 10, 8:34 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
834 AM CDT TUE JUL 10 2007

TXZ104-101400-
COLLIN TX-
834 AM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN COLLIN COUNTY

AT 834 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF MCKINNEY...MOVING SOUTHEAST
AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FARMERSVILLE AND PRINCETON.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3334 9653 3325 9667 3299 9628 3336 9629
Local storm report, Jul 10, 8:42 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
842 AM CDT TUE JUL 10 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     FLASH FLOOD      SHERMAN                 33.62N  96.61W
07/10/2007                   GRAYSON            TX   LAW ENFORCEMENT

            MANY ROADS FLOODED IN SHERMAN AND A HIGH WATER RESCUE IN
            PROGRESS.
Special weather statement, Jul 10, 8:59 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
859 AM CDT TUE JUL 10 2007

TXZ104-105-101430-
HUNT TX-COLLIN TX-
859 AM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN COLLIN COUNTY
  SOUTHERN HUNT COUNTY

AT 859 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF WYLIE...MOVING SOUTHEAST AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CADDO MILLS...
FARMERSVILLE...GREENVILLE...QUINLAN AND WEST TAWAKONI.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3324 9641 3306 9660 3293 9623 3286 9600
      3303 9588
Special weather statement, Jul 10, 9:34 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
934 AM CDT TUE JUL 10 2007

TXZ105-120-101500-
HUNT TX-ROCKWALL TX-
934 AM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN HUNT COUNTY
  ROCKWALL COUNTY

AT 934 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM JUST EAST OF ROYSE CITY...MOVING SOUTHEAST AT 25
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CADDO MILLS...FATE...
QUINLAN...ROYSE CITY AND WEST TAWAKONI.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3306 9633 3296 9644 3285 9629 3286 9595
      3292 9597 3308 9585

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 10:05 PM CDTSevere Thunderstorm WarningFWDFannin70 min
Jul 9, 10:13 PM CDTSpecial Weather StatementFWDLamar32 min
Jul 9, 10:40 PM CDTSevere Thunderstorm WarningFWDLamar65 min
Jul 9, 11:20 PM CDTSpecial Weather StatementFWDDelta25 min
Jul 10, 5:41 AM CDTFlash Flood WatchFWDCollin, Cooke, Delta, Fannin, Grayson, Hopkins and 3 more9 hr
Jul 10, 5:55 AM CDTSpecial Weather StatementFWDCooke35 min
Jul 10, 6:23 AM CDTSpecial Weather StatementFWDGrayson37 min
Jul 10, 6:34 AM CDTSpecial Weather StatementFWDCooke26 min
Jul 10, 6:41 AM CDTFlash Flood WarningFWDGrayson3 hr
Jul 10, 7:35 AM CDTFlash Flood WarningFWDFannin3 hr
Jul 10, 7:49 AM CDTSpecial Weather StatementFWDCollin26 min
Jul 10, 8:03 AM CDTSpecial Weather StatementFWDHunt27 min
Jul 10, 8:13 AM CDTSevere Thunderstorm WarningFWDHunt62 min
Jul 10, 8:21 AM CDTFlash Flood WarningFWDDelta, Hunt, Lamar3 hr
Jul 10, 8:34 AM CDTSpecial Weather StatementFWDCollin26 min
Jul 10, 8:44 AM CDTRiver Flood WarningFWDDelta, Lamar72 min
Jul 10, 8:44 AM CDTRiver Flood WarningFWDDelta, Hopkins12 hr
Jul 10, 8:47 AM CDTFlash Flood WarningFWDCollin3 hr
Jul 10, 8:56 AM CDTRiver Flood WarningFWDCoryell49 hr
Jul 10, 8:57 AM CDTFlash Flood WarningFWDHopkins3 hr
Jul 10, 8:59 AM CDTSpecial Weather StatementFWDHunt31 min
Jul 10, 9:34 AM CDTSpecial Weather StatementFWDHunt26 min
Jul 10, 9:59 AM CDTSpecial Weather StatementFWDRains31 min
Jul 10, 11:19 AM CDTSpecial Weather StatementFWDHopkins, Rains26 min
Jul 10, 3:37 PM CDTRiver Flood WarningFWDHunt28 hr
Jul 10, 4:47 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson73 min
Jul 10, 4:58 PM CDTFlash Flood WarningFWDCooke, Grayson3 hr
Jul 10, 5:53 PM CDTSevere Thunderstorm WarningFWDGrayson72 min
Jul 10, 6:01 PM CDTSpecial Weather StatementFWDLamar29 min
Jul 10, 6:05 PM CDTFlash Flood WarningFWDFannin3 hr
Jul 10, 6:17 PM CDTFlash Flood WarningFWDDelta, Lamar3 hr
Jul 10, 6:30 PM CDTFlash Flood WarningFWDHunt3 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.